# SDR NACA20020033

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 63,749 hours, 47,438 cycles
- Engine: Pwa JT8*
- Engine time: 67,582 hours, 52,613 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 652673831
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARING LIGHT AND BELL ON CLIMBOUT, OUT OF ANCHORAGE.  WARNING LIGHT WENT OUT WHEN POWER WAS REDUCED TO IDLE.  REPLACED 13TH STAGE ANTI-ICE LINE.
